# SDR CA991007049

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6898735
- Condition: Failed
- Location: Engine Bay
- Part time: 19,839 hours
- Component: Allsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBINE REMOVED FOR EXESSIVE OIL CONSUMPTION.
